Determination of elliptic curves by their adjoint p-adic L-functions

Maria Monica Nastasescu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Fix p an odd prime. Let E be an elliptic curve over Q with semistable reduction at p. We show that the adjoint p-adic L-function of E evaluated at infinitely many integers prime to p completely determines up to a quadratic twist the isogeny class of E. To do this, we prove a result on the determination of isobaric representations of GL(3,AQ) by certain L-values of p-power twists.

Original languageEnglish (US)
Pages (from-to)156-181
Number of pages26
JournalJournal of Number Theory
StatePublished - Jul 1 2015


  • Elliptic curve
  • L-function
  • P-adic L-function

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Determination of elliptic curves by their adjoint p-adic L-functions'. Together they form a unique fingerprint.

Cite this